Translator Disclaimer
March 2004 A weak variation of Shelah’s I[ω2]
William J. Mitchell
J. Symbolic Logic 69(1): 94-100 (March 2004). DOI: 10.2178/jsl/1080938829

Abstract

We use a κ+-Mahlo cardinal to give a forcing construction of a model in which there is no sequence 〈 Aγ:γ<ω2 〉 of sets of cardinality ω1 such that {λ<ω2:∃ c⊂λ (⋃ c=λ & otp(c)=ω1&∀γ<λ (c∩γ∈ Aγ))} is stationary.

Citation

Download Citation

William J. Mitchell. "A weak variation of Shelah’s I[ω2]." J. Symbolic Logic 69 (1) 94 - 100, March 2004. https://doi.org/10.2178/jsl/1080938829

Information

Published: March 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1073.03028
MathSciNet: MR2039349
Digital Object Identifier: 10.2178/jsl/1080938829

Rights: Copyright © 2004 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • March 2004
Back to Top